# SDR IPXA2023100203895

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 124,096 hours, 20,877 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65B0225055
- Part serial: 002401
- Condition: Delaminated
- Location: Lw Outbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING  SPOILER DELAMINATED .. VERIFIED COMPLETION OF #11 SPOILER PANEL PER AMM 27-61-02
